RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 753–763 (Mi mz9561)  

This article is cited in 3 scientific papers (total in 3 papers)

Negative spectrum of the Schrödinger operational equation

D. R. Yafaev

A. A. Zhdanov Leningrad State University

Abstract: The negative part of the spectrum of Schrödinger's equation with a completely continuous operational potential is studied. Several conditions are obtained for the discreteness and boundedness of the negative spectrum, already known for the scalar and matrix cases.

Full text: PDF file (1138 kB)

English version:
Mathematical Notes, 1970, 7:6, 451–457

Bibliographic databases:

UDC: 513.88
Received: 03.02.1969

Citation: D. R. Yafaev, “Negative spectrum of the Schrödinger operational equation”, Mat. Zametki, 7:6 (1970), 753–763; Math. Notes, 7:6 (1970), 451–457

Citation in format AMSBIB
\Bibitem{Yaf70}
\by D.~R.~Yafaev
\paper Negative spectrum of the Schr\"odinger operational equation
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 753--763
\mathnet{http://mi.mathnet.ru/mz9561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265782}
\zmath{https://zbmath.org/?q=an:0206.44603}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 451--457
\crossref{https://doi.org/10.1007/BF01093605}


Linking options:
  • http://mi.mathnet.ru/eng/mz9561
  • http://mi.mathnet.ru/eng/mz/v7/i6/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Rofe-Beketov, A. M. Khol'kin, “On the connection between spectral and oscillation properties of the Sturm–Liouville matrix problem”, Math. USSR-Sb., 31:3 (1977), 365–378  mathnet  crossref  mathscinet  zmath  isi
    2. Hashimoglu I., “Asymptotics of the Number of Eigenvalues of One-Term Second-Order Operator Equations”, Adv. Differ. Equ., 2015, 335  crossref  isi
    3. Hashimoglu I., “An Evaluation of Powers of the Negative Spectrum of Schrodinger Operator Equation With a Singularity At Zero”, Bound. Value Probl., 2017, 160  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020